How to Identify and Respond to an Opioid Overdose

Online Event,

This training session will provide information on how to identify and respond to an opioid overdose, as well as how to administer Nyxoid Naloxone nasal spray in the event of overdose.

Naloxone is an opioid overdose ‘antidote’ that has been used for more than 40 years. Take-home Naloxone is one of the key interventions to help reduce opioid overdose mortality and is strongly supported for all people who may experience or witness an overdose. Nyxoid is a Naloxone nasal spray used as part of the emergency treatment of opioid overdose or possible opioid overdose 

This training session will be run by an accredited trainer and will provide information on identifying and responding to overdose, as well as a demonstration on how to administer Nyxoid Naloxone nasal spray. 

We particularly encourage people who are involved in the drug and alcohol field or emergency response providers to take part in this training, but anyone is welcome.

The training session is free to attend but registration is essential.

Thu 16th Jul 2020, 3:00 pm - 4:00 pm AEST

Tags (Keywords)